Alert archive / Maryland / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 2, 2016, 9:43 PM EDT for Caroline County, Queen Anne's County, Maryland; Kent County, Delaware. It was in force for 77 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2016, 9:43 PM EDT (01:43 UTC)
- Expired
- May 2, 2016, 11:00 PM EDT
- In force
- 77 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, Caroline County, MD, Queen Anne's County, MD
The radar
The Dover AFB radar (KDOX), 51 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 10:08 PM EDT | HAIL 1.25 | 1 S Oil City, MD | |
| May 2, 10:13 PM EDT | HAIL 1 | Denton, MD | QUARTER SIZE HAIL IN DENTON. TIME ESTIMATED BY RADAR DATA. |
| May 2, 10:25 PM EDT | HAIL 0.75 | Harrington, DE | HAIL UP TO THE SIZE OF PENNIES IN HARRINGTON. TIME ESTIMATED BASED ON RADAR DATA. |
| May 2, 10:35 PM EDT | HAIL 0.75 | 4 Nw Harrington, DE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 851 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1134 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
530
WWUS81 KPHI 030143
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
943 PM EDT MON MAY 2 2016
DEZ002-003-MDZ012-015-019-020-030300-
KENT-INLAND SUSSEX-CAROLINE-TALBOT-KENT-QUEEN ANNE'S-
943 PM EDT MON MAY 2 2016
...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN KENT...NORTHERN
SUSSEX...SOUTHWESTERN KENT...NORTHWESTERN TALBOT...CENTRAL QUEEN
ANNE'S AND CAROLINE COUNTIES...
AT 942 PM EDT...A STRONG THUNDERSTORM WAS OVER SKIPTON...OR NEAR
EASTON...MOVING EAST AT 20 MPH.
ADDITIONAL STRONG THUNDERSTORMS WERE MOVING ACROSS CHESAPEAKE BAY
AND WILL IMPACT THE EASTERN SHORE WITHIN THE HOUR.
WIND GUSTS UP TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
DOVER...EASTON...CENTERVILLE...MILFORD...DENTON...CENTREVILLE...HARRINGTON...
CAMDEN...MILTON...BRIDGEVILLE...GREENSBORO...OAKLAND...RIDGELY...ST.
MICHAELS...ELLENDALE...BOWERS...GOLDSBORO...QUEEN ANNE...WOODSIDE AND
VIOLA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3886 7626 3886 7625 3879 7620 3879 7619
3890 7620 3891 7625 3891 7621 3893 7620
3892 7626 3898 7625 3897 7622 3900 7617
3903 7624 3909 7623 3914 7541 3907 7541
3899 7532 3891 7531 3875 7515 3875 7626
TIME...MOT...LOC 0142Z 270DEG 19KT 3885 7604
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 2, 7:30 PM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, May 2, 7:30 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 730 PM EDT MON MAY 2 2016 .SYNOPSIS... A BROAD AREA OF LOW PRESSURE IS FORECAST TO SETTLE OVER VIRGINIA AND THE CHESAPEAKE BAY REGION TONIGHT BEFORE DRIFTING OUT TO SEA ON TUESDAY AND TUESDAY NIGHT. AN AREA OF LOW PRESSURE IS EXPECTED TO MOVE SOUTHEASTWARD FROM THE GREAT LAKES ON WEDNESDAY COMBINING WITH ANOTHER LOW OFF THE MIDDLE ATLANTIC COAST ON WEDNESDAY NIGHT. THE COMPLEX LOW IS ANTICIPATED TO MEANDER OFF OUR COAST ON THURSDAY AND FRIDAY BEFORE LIFTING NORTHWARD AND WEAKENING ON SATURDAY. A COLD FRONT FROM THE NORTHWEST IS EXPECTED TO ARRIVE ON SUNDAY FOLLOWED BY HIGH PRESSURE FOR MONDAY. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... MADE SEVERAL UPDATES LATE THIS AFTN AND EARLY THIS EVE TO CAPTURE THE LATEST TRENDS IN OBSERVATIONS/MESOANALYSIS. THE WARM FRONT WAS STRUGGLING TO ADVANCE NORTHWARD THRU MUCH OF THE DAY BUT AS THE STRATUS ERODED LATE IN THE DAY, IT HAS MADE IT INTO THE PHILA METRO AND SRN NJ. CONVECTION HAS BEEN INCREASING IN COVERAGE AND INTENSITY EARLY THIS EVENING TO OUR WEST OVER THE DC AREA. EXPECT THESE SHOWERS AND STORMS TO EXPAND DOWNSTREAM INTO THE DELMARVA REGION OVER THE NEXT COUPLE OF HOURS AS ORGANIZED LIFT STARTS TO OVERSPREAD THE AREA IN ADVANCE OF A SHORTWAVE TROUGH/REMNANT MCV. ADDITIONAL FORCING FOR ASCENT IS FORECAST TO WILL ARRIVE LATER TONIGHT AS WE BECOME SITUATED IN THE RIGHT-ENTRANCE REGION OF AN UPPER- LEVEL JET STREAK TO OUR NORTHWEST. THE RELATIVELY LATE ARRIVAL OF THE WARM FRONT AND CONVECTION AFTER PEAK HEATING HOURS WILL LIMIT OUR OVERALL SEVERE WEATHER THREAT ACROSS THE CWA. NONETHELESS, THERE IS STILL A POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL THIS EVENING ACROSS THE DELMARVA AND FAR SRN NJ (PARTICULARLY ACROSS THE SRN HALF OF DE AND ADJACENT ERN MD). BASED ON THE POSITION OF THE WARM FRONT BOUNDARY AND LATEST HI-RES GUIDANCE, ADDED HEAVY RAINFALL WORDING IN THE WX GRIDS AND ADDED THE RISK FOR LOCALIZED POOR DRAINAGE AND URBAN FLASH FLOODING IN THE HWO FOR SE PA, S NJ, E MD AND DE FOR TONIGHT. THERE IS SOME INDICATION FROM HI-RES MODELS FOR LOCALIZED 2-3 INCH RAINFALL TOTALS IF CELLS TRAIN NEAR THE FRONT. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... ON TUESDAY THERE MAY BE SOME LINGERING LIGHT PRECIP IN THE MORNING BUT THE AFTERNOON SHOULD BE MOSTLY DRY AS THE UPPER LEVEL DYNAMICS AND UVV MOVE AWAY INTO NEW ENG. A FRONTAL BOUNDARY IS FCST TO REMAIN OVER OR NEAR THE DELMARVA REGION WITH NELY WINDS TO ITS NORTH OVER THE FCST AREA. THIS WILL RESULT IN CONSIDERABLE CLOUDINESS AND SOMEWHAT BELOW NORMAL TEMPS FOR THIS TIME OF YEAR. A FEW BREAKS OF SUN ARE POSSIBLE IN THE AFTERNOON AS THE AIR MASS ALOFT WILL BE DRYING OUT SOME FROM THE PREVIOUS NIGHT. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... A MID LEVEL LOW IS FORECAST TO BE LOCATED OVER THE NORTHERN PART OF THE GREAT LAKES REGION ON TUESDAY NIGHT. AS THE FEATURE SINKS SOUTHWARD ON WEDNESDAY, A SHORT WAVE TROUGH IS EXPECTED TO ROTATE NORTHEASTWARD IN THE CYCLONIC FLOW AND PASS OVER OUR REGION ON WEDNESDAY EVENING. THE MID LEVEL LOW IS ANTICIPATED TO EVENTUALLY REACH NORTH CAROLINA LATE ON THURSDAY BEFORE LIFTING NORTHEASTWARD AND MEANDERING OFF OUR COAST ON FRIDAY AND FRIDAY NIGHT. THE FEATURE IS EXPECTED TO BECOME AN OPEN WAVE ON SATURDAY OR SATURDAY NIGHT BEFORE MOVING TO THE NORTH AND EAST AND AWAY FROM OUR REGION. THE FORECAST WEATHER PATTERN SHOULD BRING CLOUDS AND THE POTENTIAL FOR RAIN SHOWERS TO NORTHEASTERN MARYLAND, DELAWARE, EASTERN PENNSYLVANIA AND NEW JERSEY FOR MUCH OF THE PERIOD FROM TUESDAY NIGHT THROUGH FRIDAY. DAYTIME TEMPERATURES WILL LIKELY BE A BIT BELOW NORMAL FOR EARLY MAY DUE TO THE CLOUD COVER AND SHOWERS. AS THE MID LEVEL SYSTEM AND ITS SURFACE REFLECTION BEGIN TO MOVE AWAY FROM OUR REGION, PARTIAL CLEARING IS POSSIBLE FROM FRIDAY NIGHT INTO SATURDAY. A ROBUST SHORT WAVE TROUGH ROTATING AROUND ANOTHER MID LEVEL LOW OVER NORTHERN QUEBEC SHOULD REACH OUR FORECAST AREA ON SUNDAY AFTERNOON OR SUNDAY EVENING. IT IS FORECAST TO BE PRECEDED BY A SURFACE COLD FRONT ON SUNDAY. WE WILL CARRY A CHANCE OF SHOWERS FOR THAT TIME PERIOD. A MID LEVEL RIDGE APPROACHING FROM THE WEST SHOULD BUILD TOWARD OUR REGION ON MONDAY. IT LOOKS TO BE A MOSTLY SUNNY DAY WITH HIGHS GENERALLY IN THE LOWER 70S. && .AVIATION /23Z MONDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. LOW CLOUDS ARE IN THE PROCESS OF BREAKING UP FROM SOUTH TO NORTH THIS AFTERNOON ALTHO MOST OF OUR TAF SITE STILL HAVE IFR CIGS AS OF MID AFTERNOON. SOME IMPROVEMENT IS EXPECTED THROUGH LATE AFTERNOON AND EARLY EVE WITH MVFR CIGS EXPECTED AT MOST SITES. MORE SHOWERS AND POSSIBLE T-STORMS WILL BE MOVING IN FROM THE SW LATER THIS EVENING WHICH WILL BRING LOWERING CIGS AND POOR VSBY AT TIMES IN HEAVIER PRECIP. GENERALLY IFR CONDS ARE EXPECTED MOST OF THE NIGHT. EVEN THOUGH THE RAIN WILL END...ONLY VERY GRADUAL IMPROVEMENT IS EXPECTED TUE MORNING WITH NORTHEAST WINDS NORTH OF A FRONTAL BOUNDARY. MVFR CIGS AND VSBYS ARE EXPECTED BY THE AFTERNOON. OUTLOOK... TUESDAY NIGHT THROUGH FRIDAY...VARYING BETWEEN VFR AND MVFR WITH THE POTENTIAL FOR RAIN SHOWERS DURING THE PERIOD. CONDITIONS MAY DROP TO IFR AT TIMES IN THE RAIN SHOWERS. FRIDAY NIGHT AND SATURDAY...MAINLY VFR. && .MARINE... WINDS AND SEAS ARE RELATIVELY LIGHT AND ARE EXPECTED TO STAY SO THROUGH TONIGHT AND TUESDAY. LIGHT SELY WIND THIS EVENING WILL EVENTUALLY SHIFT TO NE OVER NIGHT AND TUE AS LOW PRES MOVES OFF THE DELMARVA SHORE AND WEAK HIGH PRESSURE BUILDS IN FROM THE NORTH. SEAS WILL BE NO MORE THAN 2 TO 4 FT. OUTLOOK... TUESDAY NIGHT...NO MARINE HEADLINES ARE ANTICIPATED. WEDNESDAY THROUGH THURSDAY...WAVE HEIGHTS ON OUR OCEAN WATERS MAY BUILD AROUND 5 FEET IN THE NORTHEASTERLY FLOW. THURSDAY NIGHT THROUGH SATURDAY...NO MARINE HEADLINES ARE ANTICIPATED. && .TIDES/COASTAL FLOODING... A LONG NORTHEASTERLY FETCH IS EXPECTED TO DEVELOP OFF OUR COAST DURING THE MID WEEK PERIOD. ASTRONOMICAL TIDES WILL BE ON THE INCREASE AS WE APPROACH THE NEW MOON ON FRIDAY. AS A RESULT, THERE COULD BE SOME MINOR TIDAL FLOODING AROUND THE TIMES OF HIGH TIDE ON WEDNESDAY EVENING AND AGAIN ON THURSDAY EVENING. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...IOVINO NEAR TERM...KLEIN SHORT TERM...AMC LONG TERM...IOVINO AVIATION...AMC/IOVINO MARINE...AMC/IOVINO TIDES/COASTAL FLOODING...IOVINO
Hazardous weather outlook, May 2, 7:11 PM EDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 711 PM EDT MON MAY 2 2016 NJZ001-007>010-012-015-PAZ054-055-060>062-103-105-106-032315- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON-WESTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 711 PM EDT MON MAY 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-014-020>027-032315- WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 711 PM EDT MON MAY 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE AREA LATER THIS EVENING AND CONTINUE INTO TONIGHT. THESE STORMS HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL THAT COULD LEAD TO FLOODING IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIMES OF HIGH TIDE ON WEDNESDAY EVENING AND THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-032315- KENT-INLAND SUSSEX-DELAWARE BEACHES- 711 PM EDT MON MAY 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN DELAWARE. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE AREA THIS EVENING AND CONTINUE INTO TONIGHT. A FEW OF THESE STORMS THIS EVENING THAT WILL CONTAIN STRONG WIND GUSTS, HAIL AND FREQUENT LIGHTNING. THESE STORMS ALSO HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL THAT COULD LEAD TO FLOODING IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIMES OF HIGH TIDE ON WEDNESDAY EVENING AND THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ012-015-019-020-032315- KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 711 PM EDT MON MAY 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE AREA THIS EVENING AND CONTINUE INTO TONIGHT. A FEW OF THESE STORMS THIS EVENING THAT WILL CONTAIN STRONG WIND GUSTS, HAIL AND FREQUENT LIGHTNING. THESE STORMS ALSO HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL THAT COULD LEAD TO FLOODING IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>453-032315- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 711 PM EDT MON MAY 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-454-455-032315- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 711 PM EDT MON MAY 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THERE IS THE POSSIBILITY OF THUNDERSTORMS THIS EVENING THAT MAY BE ACCOMPANIED BY STRONG WIND GUSTS, HAIL AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ016>019-PAZ070-071-101-102-104-032315- NEW CASTLE-CECIL-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- EASTERN MONTGOMERY- 711 PM EDT MON MAY 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE AREA LATER THIS EVENING AND CONTINUE INTO TONIGHT. THESE STORMS HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL THAT COULD LEAD TO FLOODING IN AREAS OF POOR DRAINAGE AND PERHAPS ISOLATED FLASH FLOODING IN URBAN LOCALES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 2, 9:43 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
943 PM EDT MON MAY 2 2016
DEZ002-003-MDZ012-015-019-020-030300-
KENT-INLAND SUSSEX-CAROLINE-TALBOT-KENT-QUEEN ANNE'S-
943 PM EDT MON MAY 2 2016
...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN KENT...NORTHERN
SUSSEX...SOUTHWESTERN KENT...NORTHWESTERN TALBOT...CENTRAL QUEEN
ANNE'S AND CAROLINE COUNTIES...
AT 942 PM EDT...A STRONG THUNDERSTORM WAS OVER SKIPTON...OR NEAR
EASTON...MOVING EAST AT 20 MPH.
ADDITIONAL STRONG THUNDERSTORMS WERE MOVING ACROSS CHESAPEAKE BAY
AND WILL IMPACT THE EASTERN SHORE WITHIN THE HOUR.
WIND GUSTS UP TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
DOVER...EASTON...CENTERVILLE...MILFORD...DENTON...CENTREVILLE...HARRINGTON...
CAMDEN...MILTON...BRIDGEVILLE...GREENSBORO...OAKLAND...RIDGELY...ST.
MICHAELS...ELLENDALE...BOWERS...GOLDSBORO...QUEEN ANNE...WOODSIDE AND
VIOLA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3886 7626 3886 7625 3879 7620 3879 7619
3890 7620 3891 7625 3891 7621 3893 7620
3892 7626 3898 7625 3897 7622 3900 7617
3903 7624 3909 7623 3914 7541 3907 7541
3899 7532 3891 7531 3875 7515 3875 7626
TIME...MOT...LOC 0142Z 270DEG 19KT 3885 7604The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 10:55 PM EDT | Special Marine Warning | PHI | 65 min | |
| May 2, 11:04 PM EDT | Special Marine Warning | PHI | 56 min | |
| May 2, 11:24 PM EDT | Special Weather Statement | PHI | Atlantic, Camden, Cape May, Cumberland, Gloucester, Salem | 81 min |
| May 3, 3:44 PM EDT | Small Craft Advisory for Hazardous Seas | PHI | 24 hr | |
| May 2, 8:37 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 68 min |
| May 2, 9:47 PM EDT | Areal Flood Advisory | PHI | Queen Anne's, Talbot | 4 hr |
| May 2, 10:15 PM EDT | Severe Thunderstorm Warning | PHI | Caroline | 60 min |
| May 2, 10:22 PM EDT | Areal Flood Advisory | PHI | Caroline, Talbot | 4 hr |
| May 2, 10:45 PM EDT | Flash Flood Warning | PHI | Caroline, Queen Anne's, Talbot | 6 hr |
| May 2, 10:59 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 22 min |
| May 3, 12:11 AM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
Nearby
Special Weather Statements in Maryland, 2016Special Weather Statements in Delaware, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.